View : 77 Download: 0

Semiparametric unit root tests based on symmetric estimators

Title
Semiparametric unit root tests based on symmetric estimators
Authors
Shin D.W.Beong-Soo S.
Ewha Authors
신동완소병수
SCOPUS Author ID
소병수scopus; 신동완scopus
Issue Date
1997
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
Statistics and Probability Letters vol. 33, no. 2, pp. 177 - 184
Indexed
SCIE; SCOPUS scopus
Document Type
Article
Abstract
Based on symmetric estimation and the weighted symmetric estimation of Pantula et al. (1994) and Park and Fuller (1995), new semiparametric tests for testing a unit root under the general situation of Phillips (1987) and Phillips and Perron (1988) are developed. A Monte-Carlo simulation shows that the new tests have better power than the semiparametric tests of Phillips (1987) and Phillips and Perron (1988), under first-order moving average errors.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE